PREVIOUS QUESTION:

 

NEXT QUESTION:

 

How can prostate cancer pain medicines affect you?

ANSWER

Some pain medicines can cause you to feel sleepy when you first take them. This feeling usually goes away within a few days. Sometimes you become drowsy because, with the relief of the pain, you are able to catch up on the sleep you missed when you were in pain. On occasion, people get dizzy or feel confused when they take pain medicines. Tell your doctor or nurse if this happens to you. Changing your dose or type of medicine can usually solve the problem.

SOURCE: National Cancer Institute (www.cancer.gov).

Reviewed by Laura J. Martin on July 11, 2018

SOURCE: National Cancer Institute (www.cancer.gov).

Reviewed by Laura J. Martin on July 11, 2018

NEXT QUESTION:

How do doctors treat side effects from pain medications if you have prostate cancer?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.